# SDR 95ZZZX3024

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N726H
- Make and model: Bell 206L-3
- Aircraft serial: 51548
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Inoperative
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER FAILED.  THERE IS NO TX, RCV, AND SIDELINE.
